# SDR DALA2021060102993

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 85,801 hours, 38,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: L3 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 3L SLIDE ARMED LIGHT WILL NOT EXTINGUISH. CANNOT GET DOOR TO UNARM. CORRECTIVE ACTION: REMOVED BUSTLE, PINNED SLIDE AND WAS ABLE TO DISARM DOOR FOR FOM. FOUND AFT FLOOR GRIT BAR FITTING OUT OF ADJUSTMENT. ADJUSTED AFT FLOOR GIRT BAR FITTING PER B757 AMM 52-11. ARMS AND DISARMS SMOOTHLY. REMOVED SLIDE PIN AND INSTALLED DOOR BUSTLE. (7527832)
